Sur la sommation forte des séries orthogonales.

Georges Alexits

Commentarii mathematici Helvetici (1945/46)

  • Volume: 18, page 122-128
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Alexits, Georges. "Sur la sommation forte des séries orthogonales.." Commentarii mathematici Helvetici 18 (1945/46): 122-128. <>.

author = {Alexits, Georges},
journal = {Commentarii mathematici Helvetici},
keywords = {approximation and series expansion},
pages = {122-128},
title = {Sur la sommation forte des séries orthogonales.},
url = {},
volume = {18},
year = {1945/46},

AU - Alexits, Georges
TI - Sur la sommation forte des séries orthogonales.
JO - Commentarii mathematici Helvetici
PY - 1945/46
VL - 18
SP - 122
EP - 128
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.